Review: could Vitamin b12 cause Hiccups?
Summary: Hiccups is reported only by a few people who take Vitamin b12.
We study 2,474 people who have side effects while taking Vitamin b12 from FDA and social media. Among them, 3 have Hiccups. Find out below who they are, when they have Hiccups and more.
You are not alone: join a mobile support group for people who take Vitamin b12 and have Hiccups >>>
Vitamin b12 has active ingredients of cobalamin. It is often used in vitamin b12 deficiency. (latest outcomes from 2,978 Vitamin b12 users)
Hiccups (an involuntary spasm of the diaphragm and respiratory organs, with a sudden closure of the glottis and a sound like a cough) has been reported by people with high blood pressure, type 2 diabetes, pain, multiple myeloma, quit smoking. (latest reports from 3,538 Hiccups patients)
On Feb, 28, 2015: 2,474 people reported to have side effects when taking Vitamin b12. Among them, 3 people (0.12%) have Hiccups.
Time on Vitamin b12 when people have Hiccups * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Hiccups when taking Vitamin b12 * :
Age of people who have Hiccups when taking Vitamin b12 * :
Severity of Hiccups when taking Vitamin b12 ** :
|least||moderate||severe||most severe |
How people recovered from Hiccups ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Non-small cell lung cancer (1 people, 33.33%)
- Herpes zoster (1 people, 33.33%)
- High blood cholesterol and triglycerides (1 people, 33.33%)
- Seasonal allergy (1 people, 33.33%)
- Prostatectomy (1 people, 33.33%)
Top co-used drugs for these people * :
- Carafate (1 people, 33.33%)
- Azmacort (1 people, 33.33%)
- Nasonex (1 people, 33.33%)
- Acetylsalicylic acid srt (1 people, 33.33%)
- Amoxicillin (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Hiccups while taking Vitamin B12?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin b12 and have Hiccups
- support group for people who take Vitamin b12
- support group for people who have Hiccups
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Anyone else loss of balance or falling down, just got 2nd loading dose?
Taking levequin, vitamin b12, cipro and Flagel.
Ty for help but Im really nervous about loss of balance and mental confusion.
- Does lyrica cause neutropenia and if it does, how long does it take to subside after stopping the drug?
The patient is a 28 year old female who has been involved in a horrific car accident back in February 7th 2014. She had bilateral femural fracture along with fractured right tibia and fibula in addition to right humerus. However, to make it short, after treatment, the outcome was not acceptable with various complications. The patient is scheduled for another surgery, however, her CBC shows neutropenia (3.4).
- I take klonopin and diltiazem (calcium channel blocker blood pressure medicine) and am concerned about side effects. my accupuncturist recommends the ashwagandha. anyone have any issues with this?
I take these prescription medications but have been going to an accupuncturist since 2012. I have trouble sleeping at night without my clonazepam and take naps during the day and am having trouble losing weight. She thinks that my adrenal glands may be fatigued and told me to try something called Adrenal Response which contains Sensoril Ashwagandha. When I looked up Ashwaganda it said that it could interact with the Clonazepam or Klonopin and also with High blood pressure medication. I am a little concerned. I mentioned this to her and she said they both are metabolized by the liver and it should be ok to take it, just to take it an hour or more after I take the Clonazepam. Has anyone had any issues with interactions with their prescribed meds while taking Ashwagandha? I don't want to have to monitor my blood pressure because my blood pressure medication works good for me. Any help would be appreciated because I want to try it but I am a little scared too. Thanks, Crystal
- My prescription of pantoprazole ran out. i have burning in my chest, slight diarrhea, feels like a bubble in my chest that goes to my throat. is this normal ?
I ran out of my prescription and my doctor is getting approval from my insurance company to renew my prescription of Pantoprazole 40 mg. I am almost 60 years old and female. I have chest burning, a feeling like the gland from my throat to my ears is swollen because the gland is sore when I swallow. I am tired also. I have had hiccups twice today and I feel like I have a lump in my throat. I also had a little bit of diarrhea. How serious are these symptoms ? Should I not take this drug anymore ? Last time my prescription ran out, the symptoms occurred for several weeks then gradually stopped but I received my medication and began taking this again. My doctor retired so the PA is the person who is renewing my prescription.
- Does anyone else have trouble getting to sleep since beginning to take brilinta? (1 answer)
Am trying to figure out just why, since stent insertion, I have developed insomnia which keeps me from getting to sleep at night. Brilinta is the only new drug I am taking.I am very sleepy, falling asleep in my chair while watching TV, but wide awake when I go to bed and staying awake until two or three in the morning. I do not nap during the day and am pretty active with cardio rehab and walking the dogs three times a day.
More questions for: Vitamin b12, Hiccups
You may be interested at these reviews (Write a review):
- Lisinopril gave me chronic hiccups
My doctor added lisinopril to my regimen for high blood pressure and within 2 days I had chronic hiccups for 3 days. I stopped taking the lisinopril and the next day the hiccups stopped.
- Horrible hiccups may be caused by sulfamethoxazole
a few hours after taking Bactrim/sulfamethoxazole I got the worst case of Hiccups Ever. it has now been over 24 hours and I havent stopped. will be visiting my doctor in the morning.
- Hiccups with cymbalta (1 response)
I have been on the drug Cymbalta for almost four days. Within these four days I have had extreme hiccups!! Sometimes just a random loud, out of no where hiccup. And others consisting over an hour long. This is very irritating.. I never thought a medicine. Would do such a thing! Does anyone know what I could do? Or if you have experienced it?? Please let me know!!
- Hiccups with victoza in type ii diabetic patient
developed 48 hours of hiccups immediately after increasing dose of Victoza from 0.6 to 1.2mg and they resolved after discontinuation of drug for 48 hours
- Hiccups with abilify (3 responses)
Started Abilify on 11/1/2013. In the early afternoon of 11/2, I started hiccuping about every five seconds. Attempted to stop them using various methods: drinking water slowly, holding breath, plugging ears and nose while drinking water, etc. The last method was effective for about an hour before the hiccups started again.
The problem persisted throughout 11/3 and disrupted sleep. I stopped taking the Abilify on 11/4 and I have not had another bout of hiccups. I contacted my psychiatrist and he said he was unaware of this side effect. I have printed the study and will bring it in to the next appointment. He suggested I stop for a couple of days and then restart the Abilify to see whether the problem disappears or dissipates.
More reviews for: Vitamin b12, Hiccups
Comments from related studies:
From this study (5 days ago):
I took Hydrocodene with acet... after Kidney surgery (Nephrectomy)) and could not stop hiccuping
I lived with pain rather than hiccup
From this study (1 week ago):
Question whether diarrhea is caused by Medications or a symptom of Lew Body Dementia.
From this study (1 week ago):
I am a super sensitive person and will react to things that normally should not react to. I can't take the iron pills or shot and when given the highest dose of vitamin B12 my blood pressure went up. I need to get these back to normal. What can I do?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.